Advertisement

Siberian Mathematical Journal

, Volume 9, Issue 2, pp 345–349 | Cite as

On a theorem of A. N. Kolmogorov concerning lacunary partial sums of Fourier series

  • E. A. Bredikhina
Brief Communications
  • 19 Downloads

Keywords

Fourier Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. N. Kolmogorov, Une Contribution à l'Étude de la Convergence des Séries de Fourier, Fund. Math.,5, 96–98 (1924).Google Scholar
  2. 2.
    V. V. Stepanov, Concerning a Class of Almost Periodic Functions, Dokl. Akad. Nauk SSSR,64, No. 3, 297–300 (1949).Google Scholar
  3. 3.
    B. M. Levitan, Almost-Periodic Functions [in Russian], Gostekhizdat, Moscow (1953).Google Scholar
  4. 4.
    N. K. Bari, Trigonometric Series [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
  5. 5.
    I. P. Natanson, Theory of Functions of a Real Variable [in Russian], Moscow (1957).Google Scholar
  6. 6.
    E. A. Bredikhina, Some Estimates of the Deviations of the Partial Sums of a Fourier Series from Almost Periodic Functions, Matem. Sb.,50, No. 3, 369–382 (1960).Google Scholar
  7. 7.
    E. A. Bredikhina, On the Convergence of Fourier Series of the Almost-Periodic Functions of Stepanov, Uspkh. Matem. Nauk,19, No. 6, 134–137 (1964).Google Scholar
  8. 8.
    E. A. Bredikhina, On the Approximation of Almost-Periodic Functions of Stepanov, Dokl. Akad. Nauk SSSR,164, No. 2, 255–258 (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1968

Authors and Affiliations

  • E. A. Bredikhina

There are no affiliations available

Personalised recommendations